MAUDE Adverse Event Report: Tornier Inc LATITUDE ELBOW ULNAR CAP MODEL GRAND; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

Tornier Inc LATITUDE ELBOW ULNAR CAP MODEL GRAND; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number DKY069
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Inadequate Osseointegration (2646)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
LATITUDE ELBOW ULNAR CAP MODEL GRAND
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50918121
Report Number0001649390-2026-01007
Device Sequence Number12261765
Product Code JDC
UDI-Device Identifier00846832010929
UDI-Public00846832010929
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY069
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale